# SDR 95ZZZX5957

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3289S
- Make and model: Cessna 182G
- Aircraft serial: 18255789
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 1101912
- Condition: Shorted
- Location: Field Coil
- Component: Delco
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INVESTIGATION FOR COCKPIT ODOR FOUND UPON OPENING THE BATTERY COMPARTMENT, THE BATTERY WAS EXTREMELY HOT AND MOST OF THE ELECTROLYTE HAD BOILED OUT.  TROUBLESHOOTING REVEALED THE FIELD COIL HAD GROUNDED OUT IN THE GENERATOR.
